Publications of Jan Nekovar


[29] Semi-simplicity of certain Galois representations occurring in etale cohomology of unitary Shimura varieties (with K. Fayad), 17 pp. dvi, ps, pdf

[28] Compatibility of arithmetic and algebraic local constants II. The tame abelian potentially Barsotti-Tate case, 38 pp. dvi, ps, pdf

[27] Eichler-Shimura relations and semi-simplicity of etale cohomology of quaternionic Shimura varieties, 60 pp. dvi, ps, pdf

[26] Introduction to plectic cohomology, (with A.J. Scholl), In: Advances in the Theory of Automorphic Forms and Their L-functions (Dihua Jiang, F. Shahidi, D. Soudry eds.), Contemp. Math. 664, Amer. Math. Soc., 2016, pp. 321 - 337. dvi, ps, pdf

[25] Compatibility of arithmetic and algebraic local constants (l not equal to p), Compositio Math. 151 (2015), 1626 - 1646. dvi, ps, pdf

[24] Syntomic cohomology and p-adic regulators for varieties over p-adic fields (with W. Niziol), Algebra and Number Theory 10 (2016), 1695 - 1790, with appendices by L. Berger and F. Déglise. dvi, ps, pdf

[23] Level raising and Selmer groups for Hilbert modular forms of weight two, Canadian J. Math. 64 (2012), 588 - 668. dvi, ps, pdf

[22] Some consequences of a formula of Mazur and Rubin for arithmetic local constants, Algebra and Number Theory 7 (2013), No. 5, 1101 - 1120. dvi, ps, pdf

[21] Growth of Selmer groups of Hilbert modular forms over ring class fields, Ann. E.N.S. (4) 41 (2008), No. 6, 1003 - 1022. dvi, ps, pdf

[20] Non-triviality of CM points in ring class field towers, Israel J. Math. 175 (2010), 225--284 (with E. Aflalo) dvi, ps, pdf, with an appendix by C. Cornut: dvi, ps, pdf

[19] On the parity of ranks of Selmer groups IV, Compositio Math. 145 (2009), 1351--1359 (with an appendix by J.-P. Wintenberger). pdf

[18] Hidden symmetries in the theory of complex multiplication, In: Algebra, Arithmetic and Geometry - Manin Festschrift, vol. II (Yu. Tschinkel, Yu. Zarhin, eds.), Progress in Math. 270, Birkhäuser, 2009, pp. 399 - 438. dvi, ps, pdf

[17] On the parity of ranks of Selmer groups III, Documenta Math. 12 (2007), 243 - 274. dvi, ps, pdf, Erratum: Documenta Math. 14 (2009), 191 - 194. dvi, ps, pdf

[16] The Euler system method for CM points on Shimura curves, In: L-functions and Galois representations, (Durham, July 2004), LMS Lecture Note Series 320, Cambridge Univ. Press, 2007, pp. 471 - 547. dvi ps pdf

[15] Selmer complexes, Astérisque 310 (2006), viii+559 pp.: ps Introduction (21pp.): ps Erratum: ps, pdf

[14] On the parity of ranks of Selmer groups II, Comptes Rendus de l'Acad. Sci. Paris, Serie I, 332 (2001), No. 2, 99 - 104. dvi, ps, pdf

[13] On the parity of ranks of Selmer groups. Asian J. Math. 4 (2000), No. 2, 437 - 498 (with A. Plater). dvi, ps, pdf

[12] p-adic Abel-Jacobi maps and p-adic heights, In: The Arithmetic and Geometry of Algebraic Cycles (Banff, Canada, 1998), 367 - 379, CRM Proc. and Lect. Notes 24, Amer. Math. Soc., Providence, RI, 2000. dvi, ps,

[11] Higher Heisenberg Lie algebras and metaplectic representations, J. reine angew. Math. 516 (1999), 183 - 205. dvi, ps, pdf

[10] On the asymptotic behaviour of Heegner points. Turkish J. of Math. 23 (1999), No. 4, 549 - 556 (with N. Schappacher). dvi, ps,

[9] Syntomic cohomology and p-adic regulators, preprint (1998). 55pp. dvi, ps, pdf

[8] On the p-adic height of Heegner cycles. Math. Ann. 302 (1995), 609 - 686. dvi, ps, pdf

[7] Cyclotomic units in Z_p-extensions. J. Algebra 171 (1995), 457 - 472 (with R. Kucera). dvi, ps

[6] Values of L-functions and p-adic cohomology. In: First European Congress of Mathematics, Vol. II (Paris, 1992), 257 - 291, Progr. in Math. 120, Birkhäuser, Basel, 1994. dvi, ps, pdf

[5] Beilinson's conjectures. In: Motives (Seattle, WA, 1991), 537 - 570, Proc. Symp. Pure Math., 55/I, Amer. Math. Soc., Providence, RI, 1994. dvi, ps, pdf

[4] On p-adic height pairings. In: Séminaire de Théorie des Nombres, Paris, 1990-91, 127 - 202, Progr. in Math., 108, Birkhäuser Boston, Boston, MA, 1993. dvi, ps, pdf

[3] Kolyvagin's method for Chow groups of Kuga-Sato varieties. Invent. Math. 107 (1992), 99 - 125.

[2] Class numbers of quadratic fields and Shimura's correspondence. Math. Ann. 287 (1990), 577 - 594. dvi, ps, pdf

[1] Maslov index and Clifford algebras. Funktsional. Anal. i Prilozhen. 24:3 (1990), 36 - 44 (Russian); English translation in: Functional Anal. Appl. 24 (1990), No. 3, 196 - 204. dvi, ps, pdf